Alert archive / Arkansas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 210, NWS Little Rock, AR

July 8, 2012Cleburne County, Faulkner County, White County, Arkansas

NWS Little Rock, AR issued this severe thunderstorm warning at Jul 8, 2012, 1:21 PM CDT for Cleburne County, Faulkner County, White County, Arkansas. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 8, 2012, 1:21 PM CDT (18:21 UTC)
Expired
Jul 8, 2012, 1:45 PM CDT
In force
24 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon

Counties Cleburne County, AR, Faulkner County, AR, White County, AR

The radar

The Little Rock radar (KLZK), 49 km from the middle of the area, began a volume at 18:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 6.4 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2012-07-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1410 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2012-07-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -35 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1410 J/kg
Mixed-layer CIN
-123 J/kg
Mixed-layer LCL
1335 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
-35 m²/s²
0-3 km storm-relative helicity
5 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

623 
WUUS54 KLZK 081821
SVRLZK
ARC023-045-145-081845-
/O.NEW.KLZK.SV.W.0210.120708T1821Z-120708T1845Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
121 PM CDT SUN JUL 8 2012

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN CLEBURNE COUNTY IN NORTH CENTRAL ARKANSAS...
  NORTHEASTERN FAULKNER COUNTY IN CENTRAL ARKANSAS...
  SOUTHWESTERN WHITE COUNTY IN CENTRAL ARKANSAS...

* UNTIL 145 PM CDT

* AT 119 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  CLUSTER OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 4 MILES SOUTHEAST OF QUITMAN TO
  NEAR GRAVEL HILL TO 3 MILES EAST OF GRAVEL HILL...AND MOVING SOUTH
  AT 10 MPH.

* LOCATIONS IMPACTED INCLUDE...
  ROSE BUD...           QUITMAN...            MT VERNON...
  GRAVEL HILL...        ENOLA...              CROSBY...
  BEEBE...              SIDON...              ROMANCE...
  PEARSON...            JOY...                HOPEWELL...
  FLOYD...              ENDERS...             EL PASO...
  CENTER HILL...        BARNEY...             ARMSTRONG SPRINGS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3506 9188 3509 9206 3520 9234 3536 9227
      3536 9225 3539 9225 3551 9220 3530 9177
TIME...MOT...LOC 1821Z 017DEG 7KT 3533 9218 3526 9200
          3524 9192

$$

62

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 12:40 PM CDT, 41 minutes earlier.

Area forecast discussion, Jul 8, 12:40 PM CDT, 41 minutes before
AREA FORECAST DISCUSSION...UPDATE FOR AVIATION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1240 PM CDT SUN JUL 8 2012

.AVIATION...

OVERALL VFR CONDITIONS WITH ISOLATED TO SCATTERED CONVECTION THIS
AFTERNOON TO EVENING. MORNING CONVECTION HAS MAINLY BEEN OVER
SOUTHERN AR AND HAS AFFECTED KPBF AND KLLQ. WILL SEE THIS TREND THIS
AFTERNOON TO EVENING...WITH ADDITIONAL FORMATION TO AFFECT CENTRAL
TAFS AND TO A LOWER DEGREE OVER NORTHERN TAFS. HAVE USED VCSH TO
VCTS ALL TAFS...WHILE TEMPO GROUPS CENTRAL AND SOUTHERN TAFS WHERE
GREATER CHANCES ARE EXPECTED. MAINLY VFR CEILINGS WITH CONVECTION
WITH ONLY PATCHY MVFR. WINDS HAVE BEEN QUITE VARIABLE...MAINLY SE TO
SW 4 TO 12 KNOTS OVER THE SOUTH TO CENTRAL AR...WHILE VARIABLE LESS
THAN 5 KNOTS OVER THE NORTH. TONIGHT A COLD FRONT WILL SAG CLOSER TO
NORTHERN AR AND HELP DEVELOP ADDITIONAL CONVECTION. (59)

&&

.PREV DISCUSSION... /ISSUED 350 AM CDT SUN JUL 8 2012/

SHORT TERM...TODAY THROUGH WEDNESDAY NIGHT

SCTD CONVECTION ACRS THE FA SAT AFTN QUICKLY WEAKENED DURG THE EARLY
EVENING HOURS. SOME LINGERING ACTIVITY WAS NOTED OVR FAR SERN AND
INTO MS...BUT CONT TO SHOW A WEAKENING TREND AS IT WORKS WWD. WARM
AND HUMID CONDS COMMON ACRS AR EARLY THIS MRNG...WITH TEMPS IN THE
70S AND LOWER 80S.

MAIN FCST CONCERNS IN THE COMING DAYS WL BE THE APCHG FNTL BNDRY FM
THE N AND RESULTING RAIN CHCS ACRS THE FA. THE ACTUAL FNT WAS A BIT
BEHIND SCHEDULE THIS MRNG...EXTENDING ACRS NRN MO INTO CNTRL KS. THE
BNDRY WL CONT TO MOVE SLOLY SWD TODAY...APCHG NRN AR TNGT.

DAYTIME HEATING WL INTERACT WITH SEVERAL OUTFLOW BNDRY/S...INCRSD
MOISTURE AND WEAKENING UPR RDG TO PRODUCE SCTD CONVECTION OVR THE
AREA TODAY. KEPT POPS IN HIGH CHC CAT FOR THE TIME BEING AS
AFOREMENTIONED CDFNT WL STILL BE WELL N OF THE FA. LIKE THE LAST FEW
DAYS...A FEW STORMS COULD PRODUCE DAMAGING WIND GUSTS.

THE CDFNT WL DROP INTO AR LATER TNGT AND ON MON...PROVIDING A FOCUS
FOR MORE SHRA/TSRA. CONTD TREND OF PREV FCSTR WITH MENTIONING LIKELY
POPS FOR MON...ESP DURG THE PEAK HEATING HRS OF THE DAY. THE FNT WL
MEANDER ACRS SRN AR/NRN LA INTO MIDWEEK...WITH RAIN CHCS RMNG INTO
THE FCST. HIGHEST POPS WL CONT TO BE OVR SRN AR IN THE VCNTY OF THE
BNDRY...WITH LESSER CHCS TO THE N. APPEARS THE BNDRY WL FINALLY GET
A GOOD PUSH FURTHER TO THE S LATE WED AND WED NGT.

LONG TERM...THURSDAY THROUGH SATURDAY

MODELS ARE INCONSISTENT WITH PLACEMENT OF STALLED FRONTAL BOUNDARY
IN THE EXTENDED. THE EUROPEAN MOVES THE FRONT SOUTH OF THE
STATE...WITH DRIER AND COOLER AIR FOLLOWING. MEANWHILE...THE GFS
KEEPS THE FRONT ACROSS THE SOUTH...WITH RAIN CHANCES REMAINING
ACROSS THE SOUTH AND EAST. HAVE TRENDED MORE TO THE GFS SOLUTION...
BUT KEPT RAIN CHANCES SMALL. EITHER WAY...TEMPERATURES WILL BE
CLOSER TO NORMAL...WITH HIGHS REMAINING IN THE UPPER 80S TO THE
LOWER 90S.
&&

.LZK WATCHES/WARNINGS/ADVISORIES...NONE.
&&

AVIATION...59
Hazardous weather outlook, Jul 8, 5:00 AM CDT, 8 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
500 AM CDT SUN JUL 8 2012

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-091000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
500 AM CDT SUN JUL 8 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS THE STATE
TODAY. SOME OF THE STORMS COULD BECOME SEVERE...WITH DAMAGING WINDS
AND LARGE HAIL POSSIBLE.

AFTERNOON TEMPERATURES WILL REACH THE MID TO UPPER 90S...AND WHEN
COMBINED WITH THE RELATIVE HUMIDITY...HEAT INDEX READINGS WILL CLIMB
ABOVE 100 DEGREES TODAY.

AN EXTREME WILDFIRE DANGER CONTINUES ACROSS THE NATURAL STATE...AND
MOST COUNTIES HAVE BURN BANS IN PLACE. ANY FIRE THAT STARTS COULD
SPREAD RAPIDLY AND QUICKLY GET OUT OF CONTROL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A COLD FRONT WILL DROP SOUTH INTO ARKANSAS MONDAY. THE FRONT WILL
INTERACT WITH INCREASING MOISTURE LEVELS TO PRODUCE GOOD CHANCES OF
SHOWERS AND THUNDERSTORMS. WHILE WIDESPREAD SEVERE WEATHER IS NOT
ANTICIPATED...A FEW STRONG AND SEVERE STORMS WILL BE POSSIBLE. THE
FRONT IS FORECAST TO STALL OUT JUST SOUTH OF THE AREA...WITH
TEMPERATURES RETURNING TO NEAR NORMAL LEVELS.

WHATEVER RAIN MATERIALIZES...IT WILL LIKELY HAVE LITTLE IMPACT ON
THE ONGOING DROUGHT. OUTDOOR BURNING OF ANY KIND IS STRONGLY
DISCOURAGED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

58

In the hours before

Special weather statement, Jul 8, 12:19 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1219 PM CDT SUN JUL 8 2012

ARZ016-024-081750-
CLEBURNE AR-INDEPENDENCE AR-
1219 PM CDT SUN JUL 8 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN INDEPENDENCE AND
NORTHEASTERN CLEBURNE COUNTIES UNTIL 1245 PM CDT...

AT 1215 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 6 MILES SOUTHEAST OF CONCORD...OR 10 MILES
SOUTHEAST OF MELROSE...MOVING WEST AT 10 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  CONCORD...            IDA...                DRASCO...
  WRENTON...            WOLF BAYOU...         TUMBLING SHOALS...
  FLORAL...             FIVEMILE...           BULLARD LAKE...
  BANNER...             ALONZO...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3550 9197 3570 9198 3568 9171 3557 9167
TIME...MOT...LOC 1719Z 087DEG 8KT 3562 9176

62
Special weather statement, Jul 8, 12:42 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1242 PM CDT SUN JUL 8 2012

ARZ024-081815-
CLEBURNE AR-
1242 PM CDT SUN JUL 8 2012

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CLEBURNE COUNTY UNTIL 115
PM CDT...

AT 1241 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 5 MILES NORTH OF GREERS FERRY DAM...OR 6 MILES
NORTH OF HEBER SPRINGS...MOVING WEST AT 5 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  HEBER SPRINGS...      GREERS FERRY LAKE...  GREERS FERRY DAM...
  GREERS FERRY...       IDA...                HIGDEN...
  DRASCO...             BROWNSVILLE...        BREWER...
  TUMBLING SHOALS...    TANNENBAUM...         SUNNY SLOPE...
  SHILOH REC AREA...    SCOUT ISLAND...       POST OAK...
  OLD HWY 25 REC AREA...                      NARROWS REC AREA...
  NARROWS MARINA...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3546 9220 3568 9223 3566 9192 3551 9190
TIME...MOT...LOC 1743Z 083DEG 5KT 3559 9202

62
Special weather statement, Jul 8, 12:52 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1252 PM CDT SUN JUL 8 2012

ARZ012-021-081820-
JOHNSON AR-NEWTON AR-
1252 PM CDT SUN JUL 8 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN NEWTON AND NORTHERN
JOHNSON COUNTIES UNTIL 115 PM CDT...

AT 1246 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 5 MILES WEST OF DEVILS KNOB...OR 19 MILES SOUTH
OF LOST VALLEY SP...MOVING WEST AT 5 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  DEVILS KNOB...        SALUS...              OARK...
  FRILEY...             FALLSVILLE...         CATALPA...
  WOLF PEN REC AREA...  THOMPSON KNOB...      PINE CREST CAMP...
  OZONE REC AREA...     NAPOLEON KNOB...      MOONHULL MTN...
  LOAFER...             GARLANDS KNOB...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3584 9339 3566 9338 3564 9366 3577 9366
      3577 9353 3585 9353
TIME...MOT...LOC 1752Z 090DEG 2KT 3575 9350

62
Special weather statement, Jul 8, 1:08 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
108 PM CDT SUN JUL 8 2012

ARZ022-023-031-081840-
CONWAY AR-POPE AR-VAN BUREN AR-
108 PM CDT SUN JUL 8 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN VAN BUREN...EASTERN
POPE AND NORTHERN CONWAY COUNTIES UNTIL 145 PM CDT...

AT 106 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 3 MILES WEST OF CLAUDE...OR 14 MILES SOUTHWEST OF
CLINTON...MOVING SOUTH AT 5 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  WHIPPLE...            MT EVANS...           JERUSALEM...
  DABNEY...             CLEVELAND...          CLAUDE...
  BROCK CREEK LAKE...   BLICK...              SCOTLAND...
  RUPERT...             FORMOSA...            CULPEPPER...
  CRABTREE...           BEVERAGE TOWN...      ALREAD...
  WILLS MTN...          WALNUT GROVE...       TAR KILN MTN...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3533 9284 3563 9288 3566 9253 3538 9244
TIME...MOT...LOC 1809Z 013DEG 6KT 3548 9266

62
Special weather statement, Jul 8, 1:10 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
110 PM CDT SUN JUL 8 2012

ARZ016-024-033-081840-
CLEBURNE AR-INDEPENDENCE AR-WHITE AR-
110 PM CDT SUN JUL 8 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WHITE...SOUTHWESTERN
INDEPENDENCE AND CLEBURNE COUNTIES UNTIL 145 PM CDT...

AT 106 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTHEAST OF
GREERS FERRY TO 6 MILES NORTH OF PANGBURN...AND MOVING SOUTHWEST AT
10 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS.

* LOCATIONS IMPACTED INCLUDE...
  HEBER SPRINGS...      GREERS FERRY LAKE...  PLEASANT PLAINS...
  PANGBURN...           GREERS FERRY DAM...   GREERS FERRY...
  WOODROW...            WILBURN...            SUNNYDALE...
  SIDON...              ROOSEVELT...          PRIM...
  PEARSON...            LETONA...             IDA...
  HOPEWELL...           HIGDEN...             HICKORY FLAT...

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3528 9186 3547 9225 3564 9224 3571 9217
      3571 9209 3556 9158
TIME...MOT...LOC 1811Z 038DEG 8KT 3561 9213 3550 9188

62

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 7:13 PM CDTSpecial Weather StatementLZKGarland47 min
Jul 7, 7:17 PM CDTSpecial Weather StatementLZKJefferson48 min
Jul 7, 7:24 PM CDTSevere Thunderstorm WarningLZKGrant, Jefferson20 min
Jul 7, 9:06 PM CDTSpecial Weather StatementLZKGrant44 min
Jul 8, 12:19 PM CDTSpecial Weather StatementLZKCleburne31 min
Jul 8, 12:42 PM CDTSpecial Weather StatementLZKCleburne33 min
Jul 8, 12:52 PM CDTSpecial Weather StatementLZKJohnson28 min
Jul 8, 1:08 PM CDTSpecial Weather StatementLZKVan Buren32 min
Jul 8, 1:10 PM CDTSpecial Weather StatementLZKCleburne30 min
Jul 8, 1:15 PM CDTSevere Thunderstorm WarningLZKCleburne, White30 min
Jul 8, 1:19 PM CDTSevere Thunderstorm WarningLZKConway, Pope, Van Buren26 min
Jul 8, 1:36 PM CDTSevere Thunderstorm WarningLZKCleburne, Stone, Van Buren24 min
Jul 8, 1:44 PM CDTSpecial Weather StatementLZKMontgomery46 min
Jul 8, 1:44 PM CDTSevere Thunderstorm WarningLZKCleburne, Independence, White31 min
Jul 8, 1:51 PM CDTSevere Thunderstorm WarningLZKPerry, Saline24 min
Jul 8, 2:05 PM CDTSevere Thunderstorm WarningLZKJohnson, Newton, Pope22 min
Jul 8, 2:10 PM CDTSpecial Weather StatementLZKFaulkner30 min
Jul 8, 2:16 PM CDTSpecial Weather StatementLZKIndependence29 min
Jul 8, 2:22 PM CDTSpecial Weather StatementLZKJohnson33 min
Jul 8, 2:32 PM CDTSpecial Weather StatementLZKMontgomery43 min
Jul 8, 2:35 PM CDTSevere Thunderstorm WarningLZKIzard, Stone27 min
Jul 8, 2:36 PM CDTSevere Thunderstorm WarningLZKIndependence, White24 min
Jul 8, 2:44 PM CDTSpecial Weather StatementLZKYell46 min
Jul 8, 2:51 PM CDTSevere Thunderstorm WarningLZKLogan, Yell24 min
Jul 8, 2:53 PM CDTSevere Thunderstorm WarningLZKMontgomery, Scott37 min
Jul 8, 2:57 PM CDTSevere Thunderstorm WarningLZKIndependence, Izard, Sharp, Stone33 min
Jul 8, 2:58 PM CDTSevere Thunderstorm WarningLZKGarland, Perry, Yell32 min
Jul 8, 3:00 PM CDTSevere Thunderstorm WarningLZKGarland, Montgomery45 min
Jul 8, 3:04 PM CDTSpecial Weather StatementLZKFaulkner31 min
Jul 8, 3:07 PM CDTSpecial Weather StatementLZKCleburne, Stone48 min
Jul 8, 3:14 PM CDTSevere Thunderstorm WarningLZKLogan, Yell46 min
Jul 8, 3:20 PM CDTSevere Thunderstorm WarningLZKMontgomery, Pike40 min
Jul 8, 3:24 PM CDTSevere Thunderstorm WarningLZKGarland, Montgomery, Perry, Yell36 min
Jul 8, 3:26 PM CDTSpecial Weather StatementLZKIzard44 min
Jul 8, 3:33 PM CDTSevere Thunderstorm WarningLZKPope, Yell42 min
Jul 8, 3:37 PM CDTSevere Thunderstorm WarningLZKFulton, Sharp38 min
Jul 8, 3:40 PM CDTSpecial Weather StatementLZKScott30 min
Jul 8, 3:49 PM CDTSevere Thunderstorm WarningLZKPolk41 min
Jul 8, 3:50 PM CDTSevere Thunderstorm WarningLZKBoone30 min
Jul 8, 3:57 PM CDTSevere Thunderstorm WarningLZKScott33 min
Jul 8, 4:14 PM CDTSevere Thunderstorm WarningLZKFulton, Sharp31 min
Jul 8, 4:15 PM CDTFlash Flood WarningLZKFulton, Sharp105 min
Jul 8, 4:22 PM CDTSpecial Weather StatementLZKBoone28 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.